Document Detail

An extension of Gompertzian growth dynamics: Weibull and Frechet models.
MedLine Citation:
PMID:  23458306     Owner:  NLM     Status:  In-Data-Review    
In this work a new probabilistic and dynamical approach to an extension of the Gompertz law is proposed. A generalized family of probability density functions, designated by Beta • (p,q), which is proportional to the right hand side of the Tsoularis-Wallace model, is studied. In particular, for p=2, the investigation is extended to the extreme value models of Weibull and Frechet type. These models, described by differential equations, are proportional to the hyper-Gompertz growth model. It is proved that the Beta• (2,q) densities are a power of betas mixture, and that its dynamics are determined by a non-linear coupling of probabilities. The dynamical analysis is performed using techniques of symbolic dynamics and the system complexity is measured using topological entropy. Generally, the natural history of a malignant tumour is reflected through bifurcation diagrams, in which are identified regions of regression, stability, bifurcation, chaos and terminus.
J Leonel Rocha; Sandra M Aleixo
Related Documents :
7921516 - Prediction of steady-state serum theophylline concentration in children by first-order ...
8308946 - Prediction of acetaminophen concentrations in overdose patients using a bayesian pharma...
12841936 - Evaluation of the estimation of midazolam concentrations and pharmacokinetic parameters...
22238596 - The distance between mars and venus: measuring global sex differences in personality.
2228126 - Statistical aspects of experimental studies with complex mixtures.
19121796 - New methods for estimating local electrical activation rate during atrial fibrillation.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Mathematical biosciences and engineering : MBE     Volume:  10     ISSN:  1551-0018     ISO Abbreviation:  Math Biosci Eng     Publication Date:  2013 Apr 
Date Detail:
Created Date:  2013-03-05     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101197794     Medline TA:  Math Biosci Eng     Country:  United States    
Other Details:
Languages:  eng     Pagination:  379-98     Citation Subset:  IM    
Instituto Superior de Engenharia de Lisboa - ISEL, ADM and CEAUL, Rua Conselheiro Emidio Navarro, 1, 1959-007 Lisboa, Portugal.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Lyapunov functions and global stability for SIR and SEIR models with age-dependent susceptibility.
Next Document:  Mathematical modelling and control of echinococcus in Qinghai province, China.